Menu
X

LocateADoc.com's Q & A

Q&A: How long do withdrawal symptoms from Adderall last?

Hey Isiah,
 
You are correct.  Withdrawal symptoms do not last that long.  I do think that you could benefit from seeing a psychologist for therapy, as your symptoms are not typical neurological symptoms, and are most likely caused by emotional issues.  By the way 105 percent certainty is not possible since 100 percent is total certainty.  If one has psychosomatic problems they are almost always caused b unconscious emotions that are converted into physical symptoms so usually the person experiencing the sensation is not aware of the cause. 
 
Since you have ruled out physical causes you really do not have a choice but to investigate further the emotional causes.  Sure there could be some physical cause that medicine may not be able to detect for 50 years, but emotional issues can be complex and often masquerade as physical problems as well.  Since I doubt you would want to wait for a medical test that may never come, why not investigate further the emotional part of the problem.  If I had those sensations, I am sure that I would be pretty upset. 



Q&A: How quickly can psychosis progress after stopping anti-psychotic medication?

I read your message and thank you for reaching out.  I know it is very scary to let others know what changes you have made and how you are thinking and feeling.  My advice is to let your doctor know right away about your choice to stop taking the medications.  Starting and stopping, and even changing doses, can be very dangerous and even life threatening. 
 
It is best to work with your medical provider when making any such changes, and if your MD does not support you, then you may want to get a second opinion from another medical provider who believes in your ability to develop the capacity to live with less or no psychiatric medications.  Having said this, I understand it may be hard to find such an MD.  Thus, you will want to begin your search maybe through organizations like Mindfreedom.org or www.psychintegrity.org or Foundation for Excellence in Mental Health.  They may have databases of medical providers who might be a better match for you. 
 
Regarding psychosis progression, "it depends".  Each individual who takes a medication can have a different and unique experience.  Thus, talk to your doctor-therapist and try to let them know what is happening.  Make sure you also try to let others know, friends and family, as they may be able to also help monitor any changes and provide support.  I know this may not be the answer you were looking for, but the first step is to be brave and stand up for yourself and talk honestly and openly about what you want, plan to do, did, and who you want to work with.  
 
This is not meant to be medical or psychological treatment advice and there is no doctor-patient relationship indicated by the general comment provided. 
 



Q&A: Does bipolar cause memory loss?

No, bipolar does not cause memory loss.




Q&A: Should I worry about addiction if I increase my Xanax dosage to help me sleep?

Hello Peter,
 
Thank you for your question.  I am sorry to hear you are having such difficulty sleeping.  
 
I am a psychologist so I do not have specialized training in psychotropic medications like Xanax.  I would advise you to consult with a psychiatrist about your medication concerns.  
 
As far as your difficulties sleeping, you may want to consider entering individual therapy to explore possible reasons for your sleep difficulties, and also learn ways to relax yourself which will facilitate falling asleep easier.  Sometimes individuals who are experiencing anxiety or depression have trouble falling asleep or staying asleep, and therapy can help to identify possible issues contributing to the feelings of depression and/or anxiety.  If the issues are resolved, sleep may come much easier.
 
I hope my answer has been helpful.  Take care.



Q&A: Does my son have the correct dosage of schizophrenia medication?

Good day,
 
Please note that I am not a "medical doctor", and can not instruct you on dosing or using xyz medications.  However, it appears you have concerns about what he is taking and how much of the drug he is taking. I strongly urge you to simply begin a Google search for information on this medication and what negative effects this medication may have, which does include the things you describe.  Likewise, you may want to review and read more at www.madinamerica.com
 
Lastly, if you have concerns about how he is being treated, I again strongly urge you to speak with his current doctors and inform them of your research and concerns.  Using psychotropic medications is very common in hospitals and doctors very often will practice based on their knowledge, regardless of your concerns or research you present.  Thus, you will need to be persistent, patient, informed and may need eventually legal representation to protect your sons wishes on how to be treated.  If you need more specific help if the above does not work, I can set a formal appt. with you to discuss how I may be able to offer consultation assistance for you.
 



Q&A: I'm taking Geodon and still depressed. What can I do?

I'm sorry to hear that you are struggling with depression and anxiety and that this has possibly affected your sleep.  The fist suggestion I have for you is to consult with your physician who is prescribing you Geodon.  If it is a psychiatrist, then he/she should be aware of your symptoms and may have some adjustments for you that could positively impact your sleep.  I also would suggest ongoing therapy to learn the history and triggers for your depression and anxiety.  There are many psychotherapeutic treatment for these symptoms.  Without knowing too much about your situation and ailments, consulting with your psychiatrist and seeking help from ongoing therapy would be my suggestions for you.




© Copyright 2018 LocateADoc. All rights reserved.